The two-dimensional Fejér means on diagonal Hardy space

Ushangi Goginava, Károly Nagy

Research output: Contribution to journalArticlepeer-review


In this paper we prove a weak type (1, 1) inequality for the maximal operator sup n, m | σ n, m | (n + m) ε for any ε > 0. This allows us to reach some inequalities which hold almost everywhere. Moreover, we improve the result of Wade presented in (Proceedings of A. Haar memorial conference, 1987).

Original languageEnglish
Pages (from-to)248-256
Number of pages9
JournalPeriodica Mathematica Hungarica
Issue number2
Publication statusPublished - Jun 1 2015
Externally publishedYes


  • Fejér means
  • Hardy space
  • Pointwise convergence
  • Two-dimensional system
  • Walsh group
  • Walsh system

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'The two-dimensional Fejér means on diagonal Hardy space'. Together they form a unique fingerprint.

Cite this